Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin

Posted by Yardena on September 1, 1999, at 18:56:26

In reply to Re: Wellbutrin, posted by JohnL on September 1, 1999, at 17:16:20

I tried Wellbutrin for a short time a couple of years ago, but it cause tinnitus and intestinal discomfort. I also wasn't thrilled with 3x day dosing, so I am glad to hear they have put out an SR since then. I have a friend who has been on it a while and loves it. Frankly, I think it adds to his anxiety/OCD symptoms, and I have read that it can be kind of agitating for some people. But he had such a bad experience on Prozac (made him very manic and agitated) and then such a profound improvement in his depression on Wellbutrin, that he is reluctant to rock the boat.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Yardena thread:10786